Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Introductory comments


Author: Susan Friedlander
Journal: Bull. Amer. Math. Soc. 52 (2015), 543-544
DOI: https://doi.org/10.1090/bull/1509
Published electronically: June 22, 2015
Full-text PDF


Additional Information

Susan Friedlander
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90089
Email: susanfri@usc.edu

DOI: https://doi.org/10.1090/bull/1509
Published electronically: June 22, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society